# SDR USAA2011053100003

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 34,640 hours, 12,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EEL - EXIT LIGHT LENS AT SEAT 9D MISSING.  REPLACED EMERGENCY EXIT LIGHT LENS COVER ON SEAT 9D IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
